Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Paresthesia in legs and ivf

Premium Questions

Dr.  Shinas Hussain MD

What causes blood thinner to make a burning sensation along my legs? I just want an answer about my legs. Just send the answer to my emailI am not going to a bunch of apps. ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Chobufo Ditah MD

Hi.. I have been prescribed Truvada as part of PEP programme within 37 hours of possible exposure. One side effect so far has been pins and needles sensation in left arm and leg.. Should I be concerned ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Prasad MD

Hello: I recently developed a troubling paresthesia issue which started in my hands, went to my ...'t button my pants (Grip), squeeze a bottle, and I feel like I am going to collapse (legs) when the symptoms ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Praveen Tayal MD

Is there a benign reasons for experiencing excruciating paresthesia in the legs and feet following ... intense that I find myself squatting down and just hold my legs for a few minutes until it passes ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Ajay Panwar MD

it occasionally on a thigh or other part of my leg. It's almost constant now, as opposed to intermittent. Ah ... in the quad area on the front of my upper legs. -I also experience phantom smells,... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

I have parasthesia bilateral arms and legs since last September. Allergist dermatologist neurologist have no ides why. I have microadenomas anterior and posterior pituitary. The neurologist had me ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Antoneta Zotaj MD

Good day - I have been experiencing paresthesia in my limbs, scalp and face on an intermitted basis ... progress down to my legs. Any suggestions? Thank you. ... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr. Anuj Gupta MD

My husband has been experiencing pin prick like pain over much of his body including legs arms and forehead behind his eyes. He had a burn incident about 3 months ago with 3rd degree burns on his back ... View answer

Answered by : Dr. Anuj Gupta ( Spine Surgeon)
Dr.  Hiren Hirpara MD

Hi, I have saddle parathesia, and numbness to the lower legs. Cauda Equina was ruled out by 2 mri s. I was told it was an 8 to 10 week wait for a neurologist appointment. I cant wait that long as I ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr.  Nishad BN MD

I had an EMG and nerve test today and the doctor used the word paresthesia. I read the article online here about this and read that long lasting paresthesia can be treated with medication. I am ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

Thats paresthesia. Check your sugars, thyroids and Hb

Dr. Anshul Varshney MD

Dear Friend. I suppose he is suffering from Meralgia Paresthesia. You may check about this problmen on net and if you find the same, you can discuss with me the treatment part. Don't take self medications. Stay...

Dr. Karthik Ravikanti MD

Even this looks like a TIA. Its a neurogenic symptomatology. Recurrent Tia's are at high risk of thrombotic strokes. So please get evaluated - MRI brain, bilateral carotid and vertebral artery Doppler. Neurogenic...